# SDR SWAA2024051081682

- Difficulty date: May 2, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT DOOR CUTOUT.   REPAIRED THE AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT DOOR IAW BOEING 737-800 SRM 53-60-15-2R-1; REPAIR 1. PARAGRAPH 4.B. AND BAC 5975.
